Hyperbolic Fourth-R Quadratic Equation and Holomorphic Fourth-R Polynomials
Mathematica balkanica, Tome 26 (2012) no. 1-2, p. 15
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2012_26_1-2_a1,
author = {L. Apostolova},
title = {Hyperbolic {Fourth-R} {Quadratic} {Equation} and {Holomorphic} {Fourth-R} {Polynomials}},
journal = {Mathematica balkanica},
pages = {15},
year = {2012},
volume = {26},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_2012_26_1-2_a1/}
}
L. Apostolova. Hyperbolic Fourth-R Quadratic Equation and Holomorphic Fourth-R Polynomials. Mathematica balkanica, Tome 26 (2012) no. 1-2, p. 15. http://geodesic.mathdoc.fr/item/MABA_2012_26_1-2_a1/